Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 317, NWS Jackson, MS

July 11, 2016Chicot County, Arkansas; Washington County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 11, 2016, 7:44 PM CDT for Chicot County, Arkansas; Washington County, Mississippi. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 7:44 PM CDT (00:44 UTC)
Expired
Jul 11, 2016, 8:11 PM CDT
In force
27 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chicot County, AR, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 153 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 7:50 PM CDTTSTM WND DMG3 Sse Greenville, MSMULTIPLE TREES AND POWER LINES DOWN AT THE GREENVILLE GOLF AND COUNTRY CLUB.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1047 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1047 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1635 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted.

372 
WUUS54 KJAN 120044
SVRJAN
ARC017-MSC151-120130-
/O.NEW.KJAN.SV.W.0317.160712T0044Z-160712T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
744 PM CDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
  NORTHWESTERN WASHINGTON COUNTY IN NORTHWESTERN MISSISSIPPI...

* UNTIL 830 PM CDT

* AT 744 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WAYSIDE...OR
  NEAR GREENVILLE...MOVING NORTH AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  GREENVILLE...LELAND AND METCALFE AROUND 820 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3321 9099 3331 9120 3352 9118 3344 9080
TIME...MOT...LOC 0044Z 200DEG 16KT 3331 9110 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
2 follow-up statements
280 
WWUS54 KJAN 120059
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
759 PM CDT MON JUL 11 2016

ARC017-120107-
/O.CAN.KJAN.SV.W.0317.000000T0000Z-160712T0130Z/
CHICOT AR-
759 PM CDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHICOT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3344 9080 3322 9098 3325 9105 3327 9104
      3328 9105 3329 9107 3327 9109 3329 9114
      3333 9114 3340 9109 3342 9106 3344 9106
      3349 9102
TIME...MOT...LOC 0057Z 221DEG 27KT 3340 9097 

$$

MSC151-120130-
/O.CON.KJAN.SV.W.0317.000000T0000Z-160712T0130Z/
WASHINGTON MS-
759 PM CDT MON JUL 11 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHWESTERN WASHINGTON COUNTY...

AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR METCALFE...OR
NEAR LELAND...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3344 9080 3322 9098 3325 9105 3327 9104
      3328 9105 3329 9107 3327 9109 3329 9114
      3333 9114 3340 9109 3342 9106 3344 9106
      3349 9102
TIME...MOT...LOC 0057Z 221DEG 27KT 3340 9097 

HAIL...1.00IN
WIND...60MPH
 
$$

DC
832 
WWUS54 KJAN 120111
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUL 11 2016

MSC151-120121-
/O.CAN.KJAN.SV.W.0317.000000T0000Z-160712T0130Z/
WASHINGTON MS-
811 PM CDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3344 9080 3322 9098 3325 9105 3327 9104
      3328 9105 3329 9107 3327 9109 3329 9114
      3333 9114 3340 9109 3342 9106 3344 9106
      3349 9102
TIME...MOT...LOC 0108Z 200DEG 16KT 3346 9094 

$$

DC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:54 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Jul 11, 4:54 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
454 PM CDT MON JUL 11 2016

.DISCUSSION...No big changes to the forecast this run. The surface
ridge holds through the week, but a few upper level disturbances will
skirt across the west and north. Looks like seabreeze development and
old boundaries will also push up into south just about every
afternoon. Went with the guidance for the most part pops and temps
seemed good. Periods of clouds and rain will likely keep the heat
index values down for the next couple days. After clouds cleared, a
few locations briefly reached 105 in the west, could see more of the
same through mid week.

Around Thursday, a cold front moves through the mid south and sweeps
across the northern zones. Rain chances were not great but models
show some lift and lapse rates were pretty good for the northwest
zones. Another disturbance approaches on Friday. Moisture transport
was much better with that system, but the strong upper ridge in the
west and ridging to the southeast, may steer the system away from
the area. Again the northern zones may seem some storm development as
the complex passes. A few more boundaries and disturbances come close
to the area through the weekend, maintaining a good chance of rain
for much of the area. It looks the system for Saturday and Sunday may
dip as far south as central mississippi, with a few weak disturbances
moving from the Gulf. The HWO was clear for now.

&&

.AVIATION...VFR conditions will prevail through the afternoon and
evening. Isolated to scattered TSRA will continue and pose a risk of
brief lowering of ceilings and visibility to IFR/MVFR at the
impacted TAF sites. These conditions should last until 12/02Z with
MVFR ceilings and visibilities in stratus and fog developing after
12/06Z./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  93  74  94 /  19  19  11  19
Meridian      71  92  72  93 /  17  17  13  22
Vicksburg     73  94  74  94 /  20  18   7  17
Hattiesburg   74  93  74  93 /  19  33  13  43
Natchez       74  93  74  93 /  19  26   9  29
Greenville    74  95  74  95 /  18   9   6   7
Greenwood     73  94  73  94 /  18  10   7  10

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

7/26
Hazardous weather outlook, Jul 11, 1:01 PM CDT, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT MON JUL 11 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
121815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
101 PM CDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SUNDAY.

26

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 11, 6:08 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT MON JUL 11 2016

MSZ047-048-120000-
WARREN MS-HINDS MS-
608 PM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN AND
NORTHWESTERN HINDS COUNTIES UNTIL 700 PM CDT...

AT 608 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER EDWARDS...OR 14 MILES EAST OF VICKSBURG...MOVING NORTHEAST AT 15
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  EDWARDS AROUND 615 PM CDT.
  FLOWERS AROUND 625 PM CDT.
  BOLTON AROUND 635 PM CDT.
  YOUNGTON AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LEARNED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3219 9054 3227 9073 3250 9066 3238 9039
TIME...MOT...LOC 2308Z 202DEG 13KT 3231 9062

DC
Special weather statement, Jul 11, 6:15 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT MON JUL 11 2016

MSZ061-062-120015-
LINCOLN MS-FRANKLIN MS-
615 PM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN AND
LINCOLN COUNTIES UNTIL 715 PM CDT...

AT 615 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER CENTER POINT...OR 13 MILES SOUTHWEST OF BROOKHAVEN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BOGUE CHITTO AROUND 625 PM CDT.
  WEST LINCOLN AROUND 630 PM CDT.
  VAUGHN AROUND 645 PM CDT.
  LOYD STAR AROUND 655 PM CDT.
  BROOKHAVEN AROUND 700 PM CDT.

LAT...LON 3135 9066 3143 9076 3161 9075 3161 9074
      3170 9073 3170 9061 3163 9028 3135 9049
TIME...MOT...LOC 2315Z 208DEG 17KT 3144 9060

DC
Special weather statement, Jul 11, 6:32 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT MON JUL 11 2016

MSZ074-120015-
FORREST MS-
632 PM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FORREST COUNTY UNTIL 715
PM CDT...

AT 632 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BROOKLYN...OR 15 MILES SOUTH OF HATTIESBURG...MOVING NORTHEAST
AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MCLAURIN AROUND 645 PM CDT.
  SUNRISE AROUND 710 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3100 8915 3104 8935 3113 8935 3135 8920
      3133 8914 3101 8915 3100 8914
TIME...MOT...LOC 2332Z 202DEG 20KT 3110 8922

DC
Special weather statement, Jul 11, 6:46 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
646 PM CDT MON JUL 11 2016

ARZ075-LAZ008-009-MSZ034-120030-
CHICOT AR-EAST CARROLL LA-WEST CARROLL LA-WASHINGTON MS-
646 PM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHICOT COUNTY...
NORTHEASTERN WEST CARROLL...NORTH CENTRAL EAST CARROLL PARISHES IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN WASHINGTON COUNTIES UNTIL 730
PM CDT...

AT 646 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF GASSOWAY...OR 7 MILES SOUTHWEST OF EUDORA...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  GASSOWAY AROUND 655 PM CDT.
  EUDORA AROUND 710 PM CDT.
  CHICOT JUNCTION AROUND 725 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KILBOURNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3306 9146 3330 9129 3313 9104 3300 9120
      3299 9119 3299 9121 3290 9131 3300 9144
      3301 9144 3301 9145 3302 9146
TIME...MOT...LOC 2346Z 219DEG 17KT 3303 9134

EEC
Special weather statement, Jul 11, 6:57 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
657 PM CDT MON JUL 11 2016

MSZ064>066-120045-
JEFFERSON DAVIS MS-COVINGTON MS-JONES MS-
657 PM CDT MON JUL 11 2016

...A STRONG THUNDERSTORM WILL AFFECT COVINGTON...SOUTHWESTERN JONES
AND EAST CENTRAL JEFFERSON DAVIS COUNTIES UNTIL 745 PM CDT...

AT 657 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR COLLINS TO NEAR MOSELLE. MOVEMENT
WAS NORTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  COLLINS AROUND 705 PM CDT.
  ELLISVILLE AROUND 725 PM CDT.
  LAUREL AROUND 730 PM CDT.
  MOUNT OLIVE AROUND 735 PM CDT.
  HEBRON AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SEMINARY.

LAT...LON 3151 8967 3178 8966 3179 8957 3161 8910
      3143 8923 3143 8947
TIME...MOT...LOC 2357Z 189DEG 13KT 3162 8959 3152 8932

DC
Local storm report, Jul 11, 7:34 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
734 PM CDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             4 N SEMINARY            31.62N 89.50W
07/11/2016  E0.88 INCH       COVINGTON          MS   PUBLIC

&&

27

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:07 PM CDTSevere Thunderstorm WarningJANChicot40 min
Jul 11, 7:36 PM CDTSevere Thunderstorm WarningJANChicot39 min
Jul 11, 8:24 PM CDTSpecial Weather StatementJANChicot66 min
Jul 11, 7:13 PM CDTSevere Thunderstorm WarningJANCovington32 min
Jul 11, 7:22 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo38 min
Jul 11, 8:07 PM CDTSpecial Weather StatementJANRankin38 min
Jul 11, 8:13 PM CDTSpecial Weather StatementJANSunflower32 min
Jul 12, 2:08 PM CDTSpecial Weather StatementJANCovington22 min
Jul 12, 3:18 PM CDTSpecial Weather StatementJANSimpson27 min
Jul 12, 3:22 PM CDTSpecial Weather StatementJANKemper23 min
Jul 12, 4:16 PM CDTSpecial Weather StatementJANJasper29 min
Jul 12, 4:35 PM CDTSpecial Weather StatementJANSmith25 min
Jul 12, 4:49 PM CDTSpecial Weather StatementJANNewton26 min
Jul 12, 4:57 PM CDTSevere Thunderstorm WarningJANMadison48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.